目录
更新日期:2015年9月20日
姓 名 吴森林 性 别
出生年月 1982年1月 籍贯 临汾
民 族 汉族 政治面貌 群众
最后学历 博士研究生 最后学位 理学博士
技术职称 教授 导师类别 硕导
行政职务 Email wusenlin@outlook.com
工作单位 哈尔滨理工大学 邮政编码 150080
通讯地址 黑龙江省哈尔滨理工大学西区127信箱
单位电话 0451-86390737
个人主页
工作经历

2006年4月-2009年10月:哈尔滨理工大学应用数学系,助教

2009年10月-2010年9月:哈尔滨理工大学应用数学系,讲师

2010年10月至今:哈尔滨理工大学应用数学系,副教授

2012年7月至2014年6月:北京大学数学科学学院,博士后,合作导师:宗传明教授

2014年9月至今: 哈尔滨理工大学应用数学系, 教授

教育经历

1999年9月-2003年7月,哈尔滨理工大学,信息与计算科学专业,本科生。

2003年9月-2006年4月,哈尔滨理工大学,基础数学专业,硕士研究生,论文题目:正交性相关问题的研究,导师:计东海教授。

2006年10月-2009年2月,Technische Universität Chemnitz,博士研究生,论文题目:Geometry of Minkowski Planes and Spaces - Selected Topics,导师:Horst Martini教授

获奖、荣誉称号

赋范空间局部数量几何及其相关的应用,黑龙江省科学技术三等奖,排名第五。

获2008年度“国家优秀自费留学生奖学金”。

硕士论文入选“黑龙江省第四届优秀硕士论文”。

社会、学会及学术兼职

黑龙江省数学会理事

研究领域

实有限维Banach空间的几何理论

凸几何

离散和组合几何

无穷维Banach空间的几何理论

科研项目

有限维Banach几何与关于凸体覆盖的Hadwiger猜想,国家自然科学基金项目(项目编号:11371114,2014年1月-2017年12月),项目负责人。

关于凸体覆盖的Hadwiger猜想及相关问题的研究,博士后科学基金特别资助项目 (项目编号:2013T60019),项目负责人。

关于凸体覆盖的 Hadwiger 猜想和 Banach 空间的传递性,博士后科学基金面上项目 (项目编号:2012M520097),项目负责人。

广义正交性及其在几何扩张问题中的应用,国家自然科学基金青年基金项目 (项目编号:11001068,2011年1月-2013年12月),项目负责人。

Banach 空间局部几何性质的传递性及其量化研究,国家自然科学基金项目 (项目编号:11171082,2012年1月-2015年12月),排名第二。

广义正交性及其在几何扩张问题中的应用,黑龙江省2011年度省级留学回国人员科技项目择优资助,项目负责人。

有限维实Banach空间若干几何问题的研究,教育部留学回国人员科研启动基金,项目负责人。

关于凸体覆盖的Hadwiger猜想和Banach空间的传递性,中国博士后科学基金面上项目 (项目编号:2012M520097),项目负责人。

赋范平面上几何扩张与关于转运站的设施选址问题及相关问题的应用基础研究,黑龙江省教育厅“海外学人”项目 (项目编号:1251H013,2011年1月-2013年12月),项目负责人。

Properties of curves in (normed or) Minkowski planes,德国DFG合作交流项目 (GZ: MA 1329 / 31-1; AOBJ: 575016, 2010年8月-10月),项目负责人。

Orthogonality types and properties of curves in (normed or) Minkowski spaces,德国DFG合作交流项目 (MA 1329 / 24-1; AOBJ: 567095, 2009年7月-9月),项目负责人。

Tangent segments in (normed or) Minkowski spaces,德国DFG合作交流项目 (MA 1329 / 22-1; AOBJ: 558452, 2008年10月-12月),项目负责人。

Banach 空间点态数量几何,国家自然科学基金项目 (项目编号:10671048,2007年1月-2009年12月),排名第七。

发表论文

Senlin Wu, Xinjian Dong, Dan Wang, Circle-uniqueness of Pythagorean orthogonality in normed linear space, Journal of Function Spaces, to appear. (SCI)

Donghai Ji, Senlin Wu, Isometric reflection vectors and characterizations of Hilbert spaces, Journal of Function Spaces, to appear. (SCI)

Senlin Wu, Upper bounds for the covering number of centrally symmetric convex bodies in Rn, Math. Inequal. Appl., to appear. (SCI)

Horst Martini, Senlin Wu, Orthogonalities, transitivity of norms, and characterizations of Hilbert spaces, Rocky Mountain Journal of Mathematics, to appear. (SCI)

吴森林, 关于凸体覆盖的Hadwiger猜想的两个等价形式, 中国科学 数学, 44(2014), 275-285.

Chan He, Horst Martini, Senlin Wu, On bisectors for convex distance functions, Extracta Math. 28 (2013), 57-76.

Horst Martini, Senlin Wu, Cassini curves in normed planes, Results Math. 63 (2013), 1159-1175. (SCI)

Pier Luigi Papini, Senlin Wu, Measurements of differences between orthogonality types, J. Math. Anal. Appl. 397 (2013), 285-291. (SCI)

Horst Martini, Senlin Wu, On Zindler curves in normed planes. Canad. Math. Bull. 55 (2012), 767-773. (SCI)

Javier Alonso, Horst Martini, Senlin Wu, On Birkhoff orthogonality and isosceles orthogonality in normed linear spaces. Aequat. Math. 83 (2012),No. 1-2, 153-189. (SCI)

Cuixia Hao, Senlin Wu, Homogeneity of isosceles orthogonality and related inequalities. Journal of Inequalities and Applications 2011 2011:84. (SCI)

Chan He, Horst Martini, Senlin Wu. On bisectors for convex distance functions. Proceedings of 2011 Eighth International Symposium on Voronoi Diagrams in Science and Engineering, 28-30 June 2011, 23-30.

Donghai Ji, Jingying Li, Senlin Wu, On the uniqueness of isosceles orthogonality in normed linear spaces. Results Math. 59 (2011),No. 1-2, 157-162. (SCI)

Horst Martini, Senlin Wu, Tangent segments and orthogonality types in normed planes. J. Geom. 99 (2010), No. 1-2, 89-100.

Horst Martini, Senlin Wu, On angular bisectors in normed linear spaces. Note di Matematica 30 (2010), No. 1, 107-109.

Horst Martini, Senlin Wu, Concurrent and parallel chords of spheres in normed linear spaces. Studia Sci. Math. Hungar. 47 (2010), No. 4, 505-512. (SCI)

Senlin Wu, Chan He, On the ratios of arc lengths to chord lengths in real Banach spaces. Quaestiones Math. 33 (2010), No. 3, 347-367. (SCI)

Horst Martini, Senlin Wu, Minkowskian rhombi and squares inscribed to convex Jordan curves. Colloq. Math. 120 (2010), 249-261. (SCI)

Horst Martini, Senlin Wu, Minimum chords in Minkowski planes. Results Math. 54 (2010), No. 1-2, 127-142. (SCI)

Chan He, Horst Martini, Senlin Wu, Halving closed curves in normed planes and related inequalities. Math. Inequal. Appl. 12 (2009), No. 4, 719-731. (SCI)

Horst Martini, Senlin Wu, On orthocentric systems in strictly convex normed planes. Extracta Math. 24 (2009), No. 1, 31-45.

Horst Martini, Senlin Wu, On maps preserving isosceles orthogonality in normed linear spaces. Note di Matematica 29 (2009), No. 1, 55-59.

Horst Martini, Senlin Wu, Geometric dilation of closed curves in Minkowski planes. Comput. Geom. 42 (2009), No. 4, 315-321. (SCI)

Horst Martini, Senlin Wu, Minkowskian circle geometry and characterizations inner product spaces. PROCEEDINGS 13th INTERNATIONAL CONFERENCE ON GEOMETRY AND GRAPHICS August 4-8, 2008, Dresden (Germany) ISBN: 978-3-86780-042-6, 10 pp.

Horst Martini, Senlin Wu, Halving circular arcs in normed planes. Period. Math. Hungar. 57 (2008), No. 2, 207-215. (SCI)

Horst Martini, Senlin Wu, Radial projections of bisectors in Minkowski spaces. Extracta Mathematicae 23 (2008), No. 1, pp. 7-28.

Senlin Wu, Tangent segments in Minkowski planes. Contributions to Algebra and Geometry 49 (2008), No. 1, pp. 147-51.

Senlin Wu, Problems Related to Orthogonalities. Master's thesis, Harbin University of Science and Technology, 2006.

Ji Donghai, Senlin Wu, Quantitative characterization of the difference between Birkhoff orthogonality and isosceles orthogonality. J. Math. Anal. Appl. 323 (2006), no. 1, 1-7. (SCI)

Senlin Wu, Donghai Ji, J. Alonso, Metric ellipses in Minkowski planes. Extracta Math. 20 (2005), no. 3, 273-280.